# SDR 05FDEA00008

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER,  STA XE159 TO 176.5 RIB 12 TO 13 INTERSPAR LOWER MID PLANK FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-21-01. OUT OF LIMITS AS PER SRM 55-00-01. REPAIRED AS PER EA 1-5510-78108.
